# SDR SWAA053246

- Difficulty date: October 18, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 63,362 hours, 60,464 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 1016 BULKHEAD WEB CRACKED AT AFT SIDE, LBL 40, WL 209.  REPAIRED WEB PER SRM.
